X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
49j53 (433) 433
mathematics (399) 399
mathematics, applied (362) 362
optimization (196) 196
analysis (192) 192
operations research & management science (178) 178
calculus of variations and optimal control; optimization (137) 137
studies (118) 118
applications of mathematics (113) 113
mathematical analysis (110) 110
49j52 (107) 107
90c31 (92) 92
stability (86) 86
mathematics, general (81) 81
mathematical methods in physics (78) 78
geometry (74) 74
metric regularity (72) 72
numerical analysis (67) 67
operations research/decision theory (66) 66
convergence (64) 64
theory of computation (64) 64
computer science, software engineering (60) 60
mathematics of computing (60) 60
theoretical, mathematical and computational physics (58) 58
combinatorics (57) 57
engineering, general (57) 57
mapping (57) 57
algorithms (56) 56
inequalities (55) 55
regularity (55) 55
65k10 (50) 50
49j40 (47) 47
variational analysis (47) 47
mathematical models (46) 46
mathematical programming (45) 45
theorems (43) 43
90c25 (42) 42
47h04 (41) 41
90c30 (41) 41
existence (39) 39
optimality conditions (39) 39
49k40 (38) 38
banach space (38) 38
54c60 (35) 35
optimization and control (34) 34
90c29 (33) 33
generalized equations (31) 31
mappings (31) 31
computer science (30) 30
47j20 (29) 29
calmness (29) 29
operation research/decision theory (29) 29
computer science, general (28) 28
generalized differentiation (28) 28
error-bounds (27) 27
49m37 (25) 25
sets (25) 25
90c46 (24) 24
banach spaces (24) 24
calculus (24) 24
mathematics - optimization and control (24) 24
operators (24) 24
47h05 (23) 23
90c33 (23) 23
probability theory and stochastic processes (23) 23
real functions (23) 23
continuity (22) 22
convexity (22) 22
approximation (21) 21
equilibrium (21) 21
optimization problems (21) 21
91b50 (20) 20
banach-spaces (20) 20
metric subregularity (20) 20
multifunctions (20) 20
58c06 (19) 19
economic models (19) 19
optimal control (19) 19
algebra (18) 18
economics / management science (18) 18
inclusions (18) 18
mechanics (18) 18
nonlinear programming (18) 18
set-valued mapping (18) 18
spaces (18) 18
systems (18) 18
variational-inequalities (18) 18
applied mathematics (17) 17
derivatives (17) 17
subdifferential (17) 17
subregularity (17) 17
econometrics (16) 16
fourier analysis (16) 16
generalized equation (16) 16
hilbert space (16) 16
normal cone (16) 16
operator theory (16) 16
potential theory (16) 16
regularization (16) 16
54h25 (15) 15
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Numerical algorithms, ISSN 1572-9265, 2015, Volume 72, Issue 4, pp. 835 - 864
The purpose of this paper is to study split feasibility problems and fixed point problems concerning left Bregman strongly relatively nonexpansive mappings in... 
Strong convergence | Uniformly smooth | Numeric Computing | Theory of Computation | Left Bregman strongly nonexpansive mappings | Split feasibility problem | Fixed point problem | Algorithms | Algebra | 49J53 | 90C25 | Numerical Analysis | Computer Science | 65K10 | 49M37 | Uniformly convex | PROJECTION | MATHEMATICS, APPLIED | NONEXPANSIVE OPERATORS | THEOREMS | SETS | CQ ALGORITHM
Journal Article
Journal of Elasticity, ISSN 0374-3535, 4/2017, Volume 127, Issue 2, pp. 151 - 178
Journal Article
Advances in nonlinear analysis, ISSN 2191-950X, 2018, Volume 7, Issue 4, pp. 571 - 586
The aim of this paper is to introduce and study a new class of problems called partial differential hemivariational inequalities that combines evolution... 
35R70 | Partial differential hemivariational inequality | 49J53 | properties of the solution set | well-posedness | Hausdorff MNC | semigroup | VARIATIONAL-INEQUALITIES | MATHEMATICS | MATHEMATICS, APPLIED | C-0-semigroup | FINITE-DIMENSIONAL SPACES | CONVERGENCE | LINEAR COMPLEMENTARITY SYSTEMS | Mathematics
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 9/2019, Volume 27, Issue 3, pp. 643 - 664
We introduce, in a natural way, a new notion of asymptotic map for a set-valued map. The non-uniqueness of such an asymptotic map leads to consider equivalent... 
49J53 | Analysis | 65K10 | Mathematics | Asymptotic analysis | Set-valued map | Set optimization problem | 54C60 | Optimization | MATHEMATICS, APPLIED | EXISTENCE THEOREMS
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 3/2019, Volume 27, Issue 1, pp. 265 - 294
We provide a precise characterization of the weak sequential closure of nonempty, closed, decomposable sets in Lebesgue spaces. Therefore, we have to... 
Measurability | Weak sequential closure | 90C30 | 49J53 | Limiting normal cone | Analysis | Lebesgue spaces | Mathematics | 28B05 | Decomposable set | Optimization | INTEGRALS | MATHEMATICS, APPLIED | Computer science
Journal Article
Journal of global optimization, ISSN 1573-2916, 2018, Volume 73, Issue 3, pp. 567 - 581
In this paper, we supply the power set $${\mathcal {P}}(Z)$$ P ( Z ) of a partially ordered normed space Z with a transitive and irreflexive binary relation... 
54A20 | 49J53 | Set-valued optimization | Operations Research/Decision Theory | 65K10 | Mathematics | Set approach | Strict ordering | Computer Science, general | Optimization | Real Functions | Set convergence | MATHEMATICS, APPLIED | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | MINIMIZERS | Topology | Convergence | Optimization and Control
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 12/2019, Volume 27, Issue 4, pp. 921 - 947
We study the invertibility nonsmooth maps between infinite-dimensional Banach spaces. To this end, we introduce an analogue of the notion of pseudo-Jacobian... 
Pseudo-Jacobian | Hadamard integral condition | Nonsmooth analysis | 49J53 | 49J52 | Analysis | Global invertibility | Mathematics | 46G05 | Optimization
Journal Article
Set-valued and variational analysis, ISSN 1877-0541, 2019, Volume 27, Issue 4, pp. 995 - 1023
Using techniques of variational analysis, necessary and sufficient subdifferential conditions for Hölder error bounds are investigated and some new estimates... 
90C31 | Semi-infinite programming | Hölder error bounds | 49J53 | 90C25 | Analysis | 90C34 | Mathematics | Convex programming | Optimization | Hölder calmness
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 12/2019, Volume 2019, Issue 1, pp. 1 - 16
In this paper, we study the split DC program by using the split proximal linearized algorithm. Further, linear convergence theorem for the proposed algorithm... 
Proximal linearized algorithm | 49M30 | 49J53 | Analysis | 49J50 | Mathematics, general | Mathematics | 90C26 | Applications of Mathematics | 49M37 | DC program | Strongly monotonicity | MATHEMATICS | MATHEMATICS, APPLIED | DIFFERENCE | DUALITY | Theorems | Algorithms | Linearization | Convergence
Journal Article
Journal of optimization theory and applications, ISSN 1573-2878, 2017, Volume 177, Issue 3, pp. 679 - 695
Journal Article
Set-valued and variational analysis, ISSN 1877-0541, 2018, Volume 27, Issue 3, pp. 665 - 692
The theory of subdifferentials provides adequate methods and tools to put descent methods for nonsmooth optimization problems into practice. However, in... 
Subdifferentials | 49J53 | Set-valued mapping | 49J52 | Analysis | Descent method | Mathematics | Nonsmooth optimization | 90C26 | Optimization | MATHEMATICS, APPLIED | CALCULUS
Journal Article
Set-valued and variational analysis, ISSN 1877-0533, 2012, Volume 21, Issue 2, pp. 151 - 176
This paper mainly deals with the study of directional versions of metric regularity and metric subregularity for general set-valued mappings between... 
Geometry | Subregularity | 49J53 | Analysis | Mathematics | 90C48 | Metric regularity | M-stationarity | 49K27 | MATHEMATICS, APPLIED | OPTIMIZATION PROBLEMS | CALMNESS | INCLUSIONS | SUFFICIENT CONDITIONS | THEOREM | STABILITY | CONSTRAINT QUALIFICATIONS | GENERALIZED EQUATIONS | MAPPINGS | SYSTEMS
Journal Article
Optimization Letters, ISSN 1862-4472, 10/2014, Volume 8, Issue 7, pp. 2099 - 2110
Journal Article
Journal Article